# SDR CA130227006

- Difficulty date: February 18, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb EMB-505
- Engine: Pwa PW535A
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: SYLZ53632203
- Condition: Failed
- Location: Ams
- Part time: 333 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) BLEED 1 FAIL CAS, BLEED 2 FAIL CAS MESSAGE ANNUNCIATED DESCENDING THROUGH 10,000. CABIN DEPRESSURIZED.  NOTED RED X THROUGH BOTH PRSOVS. VCS FAIL RED X THROUGH VCS ON ECS PANE.  AMS CONTROLLER PN ON/OFF SYLZ-53632-203, SN OFF: 0177, SN ON: 0120 REPLACED.  EMS TEMP CONTROLLER, PN OFF/ON130070-6, SN OFF: 00206, SN ON: 158 REPLACED.
